# SDR CALA2025101610165

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 96,037 hours, 13,611 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUEL FUMES IN THE CABIN AND COCKPIT CONFIRMED FUEL ODOR COMING FROM BOTH PACKS. T/S TO APU FUEL LEAKING FUEL. APU FIRE HANDLE PULLED. INSPECTED APU, FOUND LEAK AT FUEL LINE.  REMOVED AND REPLACED RECIRCULATION AIR FILTERS IAW AMM 21-25-02 AS PRECAUTION IAW AMM 05-51-56-202-001-001 PART D. UPON VISUAL INSPECTION OF THE FUEL CONTROL UNIT, FOUND FUEL SUPPLY TUBE FOR IGV ACTUATOR AND SURGE CONTROL VALVE LEAKING FUEL. REMOVED AND REPLACED PACKINGS ON FUEL TUBES 5, 6, AND 7 IAW AMM 49-31-01/401. OPS AND LEAK CHECK GOOD.
